Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What causes abdominal pain along with vomiting?

Apr 2017
User rating for this question
Answered by

General Surgeon
Practicing since : 1999
Answered : 8057 Questions
Ongoing stomach pain that has been happening for the last month. pain is located in middle of tummy
Worse at night and in morning. Vomitting. Ongoing stomach pain that has been happening for the last month. Pain has gotten significantly worse within the last 5 days. pain is located in middle of tummy and is often paired with vomitting. I am usually fine during the day but wake up in the middle of the night in excruciating pain and in the morning it is also painful. I also feel light headed and sweaty when pain occurs
Posted Wed, 29 Nov 2017 in Abdominal Pain
Answered by Dr. Bhagyesh V. Patel 17 minutes later
Brief Answer:
Most likely gastritis , give further inputs .

Detailed Answer:
Hello dear , hi

Welcome to
I have evaluated your query thoroughly .

* This seems more probably in relation with gastritis .

Kindly provide further details so that I can answer your query completely .

1. Pain - type , associated burning , radiation if anywhere .
2. Aggravating factors as - improper sleep - certain types of night foods .
3. History of smoking , alcohol .
4. Type of sleep pattern - sound or disturbed .
5. You are absolutely fine in afternoon without taking any remedy for that .

Awaiting for your response .

Regards .
Above answer was peer-reviewed by
Follow-up: What causes abdominal pain along with vomiting? 18 minutes later
Pain is above belly buton below breasts. I am normally without pain during the day. Mjddle of night and morning is worst. Burning pain. Always the same spot for the last month. Lifht headed when pain arises
Answered by Dr. Bhagyesh V. Patel 2 minutes later
Brief Answer:
Gastritis likely . best guidelines suggested .

Detailed Answer:
Thanks for the details .

* This is almost gastritis or ulcer related issue .

* Guidelines for better recovery

- Drink plenty of liquids .
- Prefer soft , light , bland diet at night .
- Avoid oily , spicy , non veg , hot beverages , dairy fat , junk foods at night .
- Avoid late night parties .
- Take dinner before 2 - 3 hours of sleep time .

- Consume a proton pump inhibitor as omeprazole ( 20 ) mg with sips of
water before sleeping .
- Avoid prolong fasting , over eating .
- Avoid smoking , alcohol if using .

- Keep the head end of the bed elevated for 30 degrees when sleeping .
- Avoid stress , anxiety .
- Manage to have sound , regular sleep of 7 - 8 hours .
- Avoid horror movies , late night XXXXXXX chating , computer works or similar
items if involved .

- Regular walking in fresh air , light exercises , YOGA help tremendously .

* After following above guidelines for 5 - 7 days , according to the progress of
the symptoms further action plans may be worked up .

Hope this will clear your query .

Welcome for further assistance .
Wishing you fine recovery .

Regards dear take care .
Above answer was peer-reviewed by
Follow-up: What causes abdominal pain along with vomiting? 12 minutes later
Should i go go emergency or a walkin clinic
Answered by Dr. Bhagyesh V. Patel 2 hours later
Brief Answer:
follow up.

Detailed Answer:
Should visit walkin clinic .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor